Erlend Fornæss Wold

Image of Erlend Fornæss Wold
Norwegian version of this page
Phone +47 22855915
Room 709
Username
Visiting address Moltke Moes vei 35 Niels Henrik Abels hus 0851 Oslo
Postal address Postboks 1053 Blindern 0316 Oslo
Tags: Mathematics, Several Complex Variables, China, USA, Brazil

Publications

  • Hultgren, Jakob & Wold, Erlend Fornæss (2021). Unipotent factorization of vector bundle automorphisms. International Journal of Mathematics. ISSN 0129-167X. 32(3). doi: 10.1142/S0129167X21500130.
  • Fornæss, John Erik; Forstnerič, Franc & Wold, Erlend Fornæss (2020). Holomorphic Approximation: The Legacy of Weierstrass, Runge, Oka-Weil and Mergelyan. In Breaz, Daniel & Rassias, Michael Th. (Ed.), Advancements in Complex Analysis - From Theory to Practice. Springer Nature. ISSN 978-3-030-40119-1. p. 133–192.
  • Forstnerič, Franc & Wold, Erlend Fornæss (2020). Holomorphic families of fatou-bieberbach domains and applications to oka manifolds. Mathematical Research Letters. ISSN 1073-2780. 27(6), p. 1697–1706. doi: 10.4310/MRL.2020.V27.N6.A5.
  • Arosio, Leandro; Fornæss, John Erik; Shcherbina, Nikolay & Wold, Erlend Fornæss (2020). Squeezing functions and Cantor sets. Annali della Scuola Normale Superiore di Pisa (Classe Scienze), Serie V. ISSN 0391-173X. p. 1359–1369. doi: 10.2422/2036-2145.201807_003.
  • Forstneric, Franc & Wold, Erlend Fornæss (2020). Runge tubes in Stein manifolds with the density property. Proceedings of the American Mathematical Society. ISSN 0002-9939. 148, p. 569–575. doi: 10.1090/proc/14309.
  • Fornæss, John Erik & Wold, Erlend Fornæss (2019). An embedding of the unit ball that does not embed into a Loewner chain. Mathematische Zeitschrift. ISSN 0025-5874. p. 1–6. doi: 10.1007/s00209-019-02413-7. Full text in Research Archive
  • Arosio, Leandro & Wold, Erlend Fornæss (2019). Totally real embeddings with prescribed polynomial hulls. Indiana University Mathematics Journal. ISSN 0022-2518. 68(2). doi: 10.1512/iumj.2019.68.7603.
  • Fornæss, John Erik & Wold, Erlend Fornæss (2018). A non-strictly pseudoconvex domain for which the squeezing function tends to 1 towards the boundary. Pacific Journal of Mathematics. ISSN 0030-8730. 297(1), p. 79–86. doi: 10.2140/pjm.2018.297.79. Full text in Research Archive
  • Pel, Jan; Peters, Han & Wold, Erlend Fornæss (2018). Extensions to the boundary of Riemann maps on varying domains in the complex plane. Indagationes mathematicae. ISSN 0019-3577. 29(5), p. 1193–1195. doi: 10.1016/j.indag.2018.05.001. Full text in Research Archive
  • Bracci, Filippo; Fornæss, John Erik & Wold, Erlend Fornæss (2018). Comparison of invariant metrics and distances on strongly pseudoconvex domains and worm domains. Mathematische Zeitschrift. ISSN 0025-5874. p. 1–15. doi: 10.1007/s00209-018-2114-1. Full text in Research Archive
  • Deng, Fusheng; Fornæss, John Erik & Wold, Erlend Fornæss (2018). Exposing boundary points of strongly pseudoconvex subvarieties in complex spaces. Proceedings of the American Mathematical Society. ISSN 0002-9939. 146(6), p. 2473–2487. doi: 10.1090/proc/13693. Full text in Research Archive
  • Sibony, Nessim & Wold, Erlend Fornæss (2017). Topology and Complex Structures of Leaves of Foliations by Riemann Surfaces. Journal of Geometric Analysis. ISSN 1050-6926. p. 1–22. doi: 10.1007/s12220-017-9975-0. Full text in Research Archive
  • Wold, Erlend Fornæss (2017). Asymptotics of invariant metrics in the normal direction and a new characterisation of the unit disk. Mathematische Zeitschrift. ISSN 0025-5874. p. 1–13. doi: 10.1007/s00209-017-1917-9. Full text in Research Archive
  • Andrist, Rafael; Forstneric, Franc; Ritter, Tyson & Wold, Erlend Fornæss (2016). Proper holomorphic embeddings into stein manifolds with the density property. Journal d'Analyse Mathematique. ISSN 0021-7670. 130(1), p. 135–150. doi: 10.1007/s11854-016-0031-y.
  • Fornæss, John Erik & Wold, Erlend Fornæss (2016). Non-autonomous basins with uniform bounds are elliptic. Proceedings of the American Mathematical Society. ISSN 0002-9939. 144(11), p. 4709–4714. doi: 10.1090/proc/12476.
  • Magnusson, Benedikt Steinar & Wold, Erlend Fornæss (2016). A characterization of totally real carleman sets and an application to products of stratified totally real sets. Mathematica Scandinavica. ISSN 0025-5521. 118(2), p. 285–290. doi: 10.7146/math.scand.a-23690.
  • Diederich, Klas; Fornæss, John Erik & Wold, Erlend Fornæss (2016). A characterization of the ball in Cn. International Journal of Mathematics. ISSN 0129-167X. 27(9). doi: 10.1142/S0129167X16500786.
  • Andrist, Rafael B.; Shcherbina, Nikolay & Wold, Erlend Fornæss (2016). The Hartogs extension theorem for holomorphic vector bundles and sprays. Arkiv för matematik. ISSN 0004-2080. 54(2), p. 299–319. doi: 10.1007/s11512-015-0226-y.
  • Kutzschebauch, Frank & Wold, Erlend Fornæss (2015). Carleman approximation by holomorphic automorphisms of Cn. Journal für die Reine und Angewandte Mathematik. ISSN 0075-4102. p. 1–19. doi: 10.1515/crelle-2015-0056.
  • Fornæss, John Erik & Wold, Erlend Fornæss (2015). An estimate for the squeezing function and estimates of invariant metrics. Springer Proceedings in Mathematics & Statistics. ISSN 2194-1017. 144, p. 135–147. doi: 10.1007/978-4-431-55744-9_9.
  • Izzo, Alexander J.; Samuelsson Kalm, Håkan & Wold, Erlend Fornæss (2015). Presence or absence of analytic structure in maximal ideal spaces. Mathematische Annalen. ISSN 0025-5831. p. 1–20. doi: 10.1007/s00208-015-1330-9.
  • Andrist, Rafael B. & Wold, Erlend Fornæss (2015). Free dense subgroups of holomorphic automorphisms. Mathematische Zeitschrift. ISSN 0025-5874. 280(1-2), p. 335–346. doi: 10.1007/s00209-015-1425-8.
  • Forstneric, Franc & Wold, Erlend Fornæss (2015). Fatou–Bieberbach domains in C^n\R^k. Arkiv för matematik. ISSN 0004-2080. 53(2), p. 259–270. doi: 10.1007/s11512-014-0209-4.
  • Arosio, Leandro; Bracci, Filippo & Wold, Erlend Fornæss (2015). Embedding univalent functions in filtering Loewner chains in higher dimension. Proceedings of the American Mathematical Society. ISSN 0002-9939. 143(4), p. 1627–1634. doi: 10.1090/S0002-9939-2014-12339-2.
  • Løw, Erik; Pereira, Jorge V.; Peters, Han & Wold, Erlend Fornæss (2015). Polynomial completion of symplectic jets and surfaces containing involutive lines. Mathematische Annalen. ISSN 0025-5831. 364(1), p. 519–538. doi: 10.1007/s00208-015-1217-9.
  • Andrist, Rafael B & Wold, Erlend Fornæss (2014). Riemann surfaces in stein manifolds with the density property. Annales de l'Institut Fourier. ISSN 0373-0956. 64(2), p. 681–697. doi: 10.5802/aif.2862. Full text in Research Archive
  • Klas, Diederich; Fornæss, John Erik & Wold, Erlend Fornæss (2014). Exposing Points on the Boundary of a Strictly Pseudoconvex or a Locally Convexifiable Domain of Finite 1-Type. Journal of Geometric Analysis. ISSN 1050-6926. 24(4), p. 2124–2134. doi: 10.1007/s12220-013-9410-0.
  • Forstneric, Franc & Wold, Erlend Fornæss (2013). Embeddings of infinitely connected planar domains into C^2. Analysis & PDE. ISSN 2157-5045. 6(2), p. 499–514. doi: 10.2140/apde.2013.6.499. Full text in Research Archive
  • Arosio, Leandro; Bracci, Filippo & Wold, Erlend Fornæss (2013). Solving the Loewner PDE in complete hyperbolic starlike domains of C-N. Advances in Mathematics. ISSN 0001-8708. 242, p. 209–216. doi: 10.1016/j.aim.2013.02.024.
  • Fornæss, John Erik; Sibony, Nessim & Wold, Erlend Fornæss (2013). Q-Complete domains with corners in P-n and extension of line bundles. Mathematische Zeitschrift. ISSN 0025-5874. 273(1-2), p. 589–604. doi: 10.1007/s00209-012-1021-0.
  • Samuelsson, Håkan & Wold, Erlend Fornæss (2012). Uniform algebras and approximation on manifolds. Inventiones Mathematicae. ISSN 0020-9910. 188(3), p. 505–523. doi: 10.1007/s00222-011-0351-6.
  • Wold, Erlend Fornæss (2012). A Fatou-Bieberbach domain intersecting the plane in the unit disk. Proceedings of the American Mathematical Society. ISSN 0002-9939. 140(12), p. 4205–4208. doi: 10.1090/s0002-9939-2012-11267-5.
  • Manne, Per Erik; Wold, Erlend Fornæss & Øvrelid, Nils (2011). Holomorphic convexity and Carleman approximation by entire functions on Stein manifolds. Mathematische Annalen. ISSN 0025-5831. 351(3), p. 571–585. doi: 10.1007/s00208-010-0605-4.
  • Fornæss, John Erik; Sibony, Nessim & Wold, Erlend Fornæss (2011). Examples of minimal laminations and associated currents. Mathematische Zeitschrift. ISSN 0025-5874. 269(1-2), p. 495–520. doi: 10.1007/s00209-010-0747-9.
  • Wold, Erlend Fornæss (2011). A Note on Polynomial Convexity: Poletsky Disks, Jensen Measures and Positive Currents. Journal of Geometric Analysis. ISSN 1050-6926. 21(2), p. 252–255. doi: 10.1007/s12220-010-9130-7.
  • Baader, Sebastian; Kutzschebauch, Frank & Wold, Erlend Fornæss (2010). Knotted holomorphic disks in C^2. Journal für die Reine und Angewandte Mathematik. ISSN 0075-4102. 648, p. 69–73. doi: 10.1515/CRELLE.2010.079.
  • Forstneric, Franc & Wold, Erlend Fornæss (2010). FIBRATIONS AND STEIN NEIGHBORHOODS. Proceedings of the American Mathematical Society. ISSN 0002-9939. 138(6), p. 2037–2042.
  • Wold, Erlend Fornæss; Fornæss, John Erik & Wang, Yinxia (2010). Laminated Harmonic Currents. Uppsala Universitet. ISSN 0502-7454. p. 159–174.
  • Wold, Erlend Fornæss (2010). A long a,(2) which is not Stein. Arkiv för matematik. ISSN 0004-2080. 48(1), p. 207–210. doi: 10.1007/s11512-008-0084-y.
  • Wold, Erlend Fornæss (2009). A Counterexample to Uniform Approximation on Totally Real Submanifolds of C^3. The Michigan mathematical journal. ISSN 0026-2285. 58(2), p. 281–289.
  • Wold, Erlend Fornæss (2009). A Counterexample to Uniform Approximation on Totally Real Manifolds in C-3. The Michigan mathematical journal. ISSN 0026-2285. 58(2), p. 281–289.
  • Løw, Erik & Wold, Erlend Fornæss (2009). Polynomial convexity and totally real manifolds. Complex Variables and Elliptic Equations. ISSN 1747-6933. 54(3-4), p. 265–281. doi: 10.1080/17476930902759395.
  • Kutzschebauch, Frank; Løw, Erik & Wold, Erlend Fornæss (2009). Embedding of some Riemann surfaces into C² with interpolation. Mathematische Zeitschrift. ISSN 0025-5874. 262(3), p. 603–611. doi: 10.1007/s00209-008-0392-8.
  • Forstneric, Franc & Wold, Erlend Fornæss (2009). Bordered Riemann surfaces in C-2. Journal des Mathématiques Pures et Appliquées. ISSN 0021-7824. 91(1), p. 100–114. doi: 10.1016/j.matpur.2008.09.010.
  • Wold, Erlend Fornæss (2008). A Fatou-Bieberbach domain in C-2 which is not Runge. Mathematische Annalen. ISSN 0025-5831. 340. doi: 10.1007/s00208-007-0168-1.
  • Peters, H; Vivas, LR & Wold, Erlend Fornæss (2008). Attracting basins of volume preserving automorphisms of C-k. International Journal of Mathematics. ISSN 0129-167X. 19, p. 801–810.
  • Wold, Erlend Fornæss; Fornæss, John Erik & Wang, Yinxia (2008). Approximation of partially smooth functions. Science in China Series A: Mathematics. ISSN 1006-9283. 51(4), p. 553–561.
  • Wold, Erlend Fornæss; Fornæss, John Erik & Wang, Yinxia (2008). Laminated currents. Ergodic Theory and Dynamical Systems. ISSN 0143-3857. 28(5), p. 1465–1478.
  • Wold, Erlend Fornæss; Borell, Stefan & Kutzschebauch, Frank (2008). Proper holomorphic disks in the complement of varieties in $\Bbb C\sp 2$. Mathematical Research Letters. ISSN 1073-2780. 15(4), p. 821–826.
  • Wold, Erlend Fornæss (2007). Embedding subsets of tori properly into C^2. Annales de l'Institut Fourier. ISSN 0373-0956. 57(5), p. 1537–1555.
  • Wold, Erlend Fornæss (2006). Embedding Riemann surfaces properly into C-2. International Journal of Mathematics. ISSN 0129-167X. 17, p. 963–974.
  • Wold, Erlend Fornæss (2006). Proper holomorphic embeddings of finitely and some infinitely connected subsets of $\Bbb C$ into $\Bbb C\sp 2$. Mathematische Zeitschrift. ISSN 0025-5874. 252(1), p. 1–9.
  • Wold, Erlend Fornæss (2005). Fatou-Bieberbach Domains. International Journal of Mathematics. ISSN 0129-167X. 16(10), p. 1119–1130.
  • Peters, Han & Wold, Erlend Fornæss (2005). Non-Autonomous Basins of Attraction and their boundaries. Journal of Geometric Analysis. ISSN 1050-6926. 15(1), p. 123–135.

View all works in Cristin

  • Fornæss, John Erik; Irgens, Marius & Wold, Erlend Fornæss (2015). Complex Geometry and Dynamics. Springer. ISBN 978-3-319-20336-2. 309 p.

View all works in Cristin

  • Wold, Erlend Fornæss (2010). Andersen-Lempert theory in the non-compact setting.
  • Løw, Erik & Wold, Erlend Fornæss (2009). Polynomial convexity and totally real manifolds.
  • Løw, Erik & Wold, Erlend Fornæss (2009). Polynomial convexity and totally real manifolds.
  • Wold, Erlend Fornæss (2007). A necessary Condition for Carlemann Approximation.
  • Wold, Erlend Fornæss (2007). A long C^2 which is not a Stein manifold.
  • Wold, Erlend Fornæss (2007). A totally real polynomially convex surface in C^3 which does not allow Carlemann approximation.
  • Wold, Erlend Fornæss (2007). Proper Embeddings of Riemann Surfaces into C^2.
  • Wold, Erlend Fornæss (2007). A Fatou-Bieberbach which is not Runge, and a long C^2 which is not Stein.
  • Wold, Erlend Fornæss (2007). A Counterexample to uniform approximation on totally real manifolds.
  • Wold, Erlend Fornæss (2007). Embedding subsets of tori properly into C^2.
  • Wold, Erlend Fornæss (2004). Proper Holomorphic Embeddings.
  • Wold, Erlend Fornæss (2004). Fatou-Bieberbach Domains.
  • Wold, Erlend Fornæss (2004). Proper Holomorphic Embeddings and Fatou-Bieberbach Domains.
  • Kutzschebauch, Frank; Løw, Erik & Wold, Erlend Fornæss (2007). Embedding of some Riemann surfaces into C² with interpolation. arXiv:math.
  • Wold, Erlend Fornæss (2007). A Fatou-Bieberbach domain in C^2 which is not Runge. arXiv.
  • Wold, Erlend Fornæss; Fornæss, John Erik & Wang, Yinxia (2007). Approximation of Partially smooth functions. arXiv.
  • Wold, Erlend Fornæss; Peters, Han & Vivas, Liz (2007). Attracting Basins of Volume preserving automorphisms of C^k. arXiv.
  • Wold, Erlend Fornæss; Fornæss, John Erik & Wang, Yinxia (2007). Laminated Currents. arXiv.
  • Wold, Erlend Fornæss; Kutszchebauch, Frank & Borell, Stefan (2007). Proper holomorphic disks in the complement of varieties in C^2. arXiv.
  • Wold, Erlend Fornæss; Fornæss, John Erik & Wang, Yinxia (2007). Laminated Harmonic Currents. arXiv.
  • Wold, Erlend Fornæss & Forstneric, Franc (2007). Bordered Riemann Surfaces in C^2. arXiv.
  • Wold, Erlend Fornæss (2004). Fatou-Bieberbach Domains. arxiv.org.
  • Wold, Erlend Fornæss (2004). Proper Holomorphic Embeddings of Finitely and Infinitely Connected Subsets of $\CC$ into $\CC^2$. arxiv.org.
  • Wold, Erlend Fornæss & Peters, Han (2004). Non-Autonomous Basins And Their Boundaries. arxiv.org.

View all works in Cristin

Published Nov. 30, 2010 11:20 PM - Last modified May 8, 2020 9:45 AM

Projects

Research groups